RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 3, Pages 520–544 (Mi tvp5148)  

Lamperti type theorems for random fields

Y. Davydovab, V. Paulauskasc

a Université Lille 1, Laboratoire Paul Painlevé, Lille, France
b St. Petersburg University, St. Petersburg, Russia
c Department of Mathematics and Informatics, Vilnius University, Vilnius, Lithuania

Abstract: В статье рассматриваются теоремы типа Ламперти для случайных полей. Вместе с известными результатами мы представляем некоторые новые результаты о $\mathbf{R}^m$-значных полуустойчивых полях $\{\mathbf{X}(\mathbf{t}),  \mathbf{t} \in \mathbf{R}^d \}$, их областях притяжения и так называемых преобразованиях Ламперти, уточняя связи между самоподобием и стационарностью. Мы также исследуем регулярно и медленно меняющиеся функции нескольких переменных.

Keywords: полуустойчивые случайные поля, предельные теоремы, преобразование Ламперти.

DOI: https://doi.org/10.4213/tvp5148

Full text: PDF file (606 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:3, 426–446

Bibliographic databases:

Received: 20.06.2017
Revised: 03.02.2018
Accepted:06.03.2018
Language:

Citation: Y. Davydov, V. Paulauskas, “Lamperti type theorems for random fields”, Teor. Veroyatnost. i Primenen., 63:3 (2018), 520–544; Theory Probab. Appl., 63:3 (2019), 426–446

Citation in format AMSBIB
\Bibitem{DavPau18}
\by Y.~Davydov, V.~Paulauskas
\paper Lamperti type theorems for random fields
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 3
\pages 520--544
\mathnet{http://mi.mathnet.ru/tvp5148}
\crossref{https://doi.org/10.4213/tvp5148}
\elib{http://elibrary.ru/item.asp?id=35276555}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 3
\pages 426--446
\crossref{https://doi.org/10.1137/S0040585X97T989155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457753200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064719358}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5148
  • https://doi.org/10.4213/tvp5148
  • http://mi.mathnet.ru/eng/tvp/v63/i3/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:102
    References:7
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019